# SDR DALA14020026306

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 103,336 hours, 12,903 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE CHECK, RED EMERGENCY PATHWAY LIGHTS AT R2 DOOR FWD AND SEAT 35H INOPERATIVE.   FOUND CONNECTOR DISCONNECTED, CONNECTED.  OPS CHECKED NORMAL.
